You are not logged in.

Some properties of finite-time stable stochastic nonlinear systems

Yin, J., Ding, D., Liu, Z. and Khoo, S. 2015, Some properties of finite-time stable stochastic nonlinear systems, Applied mathematics and computation, vol. 259, pp. 686-697, doi: 10.1016/j.amc.2015.02.088.

Attached Files
Name Description MIMEType Size Downloads

Title Some properties of finite-time stable stochastic nonlinear systems
Author(s) Yin, J.
Ding, D.
Liu, Z.
Khoo, S.
Journal name Applied mathematics and computation
Volume number 259
Start page 686
End page 697
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-05-15
ISSN 0096-3003
Keyword(s) Continuous dependence theorems
Converse
Finite-time stochastic stability
Lyapunov theorem
Stochastic nonlinear systems
Stochastic settling time
Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Converse Lyapunov theorem
STABILITY
STABILIZATION
Summary In this paper we study some properties of finite-time stable stochastic nonlinear systems. We begin by showing several continuous dependence theorems of solutions on initial values under some conditions on the coefficients of stochastic systems. We then derive some regular properties of its stochastic settling time for a finite-time stable stochastic nonlinear system. We show continuity, positive definiteness and boundedness of the expected stochastic settling time under appropriate conditions. Finally, a Lyapunov function is constructed by making use of the expectation of the stochastic settling time, and the infinitesimal generator of the stochastic system defined on the Lyapunov function is also given, and hence resulting in a converse Lyapunov theorem of finite-time stochastic stability.
Language eng
DOI 10.1016/j.amc.2015.02.088
Field of Research 090602 Control Systems, Robotics and Automation
010203 Calculus of Variations, Systems Theory and Control Theory
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30075803

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 120 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Fri, 21 Aug 2015, 15:59:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.